By CancerFdMyLife - 26/09/2013 13:50 - United States - Washington

Today, I learned that an antidepressant that works too well is a stimulant. I've been jittering and twitching like a meth-head, and my co-workers are asking when Jesse will be showing up with my "stuff". FML
I agree, your life sucks 40 070
You deserved it 3 483

Add a comment

You must be logged in to be able to post comments!

Top comments

So when is he bringing the "stuff"?

Soon you'll be selling office supplies for hits, and holding coworkers up at stapler-point for more money, deadline tomorrow noon.

Comments

So when is he bringing the "stuff"?

Tonight at midnight. Be there or e square.

Sunday, bitch.

Ok you know what I'm tired of this crap the puncuation goes INSIDE of the quotes! INSIDE OF THE QUOTES!

"Do you mean like this"?

No he's too busy cooking with Mr. White

Snapple: Made from the best "stuff"on earth...

Actually, #68, I've asked my teacher this before. If it is a question mark, it can go either inside or outside of the quotation marks. Periods are the punctuation that have to go on the inside.

Well your teacher isn't an English major.

That was such a horrible fail. Really. You were minutes late.

Noo.. I'm first

With that blue sweatshirt I'm presuming you're obsessed with the color blue..

Then a co worker named Walt barges in screaming "Im the one who knocks!"

Comment moderated for rule-breaking.

Show it anyway

More like AMC, bro.

please, no more stupid shows on MTV. I want MTV to be like when it started, ACTUALLY showing music.

Tread lightly...

Soon you'll be selling office supplies for hits, and holding coworkers up at stapler-point for more money, deadline tomorrow noon.

Then they take take your stapler away, and then you'll just have to burn down the building.

That's not a completely accurate description, the truth of the matter is that psychiatric pharmaceuticals have a different effect on everyone depending on brain chemistry. Since most psychiatrists prefer to simply shill out drugs and make money rather than test and treat problems, the process of finding the right compound for the individual patient involves far too much hit-or-miss trial and error. One of my best mates is in the middle of writing a book about how such a process fucked him up from age 10 to 20. Pro tip: Before taking an anti-depressant, try to determine if your depression is not in fact simply caused by being surrounded by assholes.

Yeah! Science, bitch!!

What a Debbie Downer.

There is some truth to it.... I got on antidepressants, went to a therapist and was still suicidal. Still! So I quit my job working with three horrible assholes, mean girls with a reputation of being so terrible that they'd get people to quit....then I was just fine! Even without antidepressants! :) Not a Debbie downer at all....

#40 I agree completely. Stress in your surroundings can have different effects on your body, both mentally and physically. I noticed that since I have become more stressed at work (the reasons to that could be an FML on its own) I have gotten migraines on a daily basis.

OP's user name of CancerFdMyLife I think explains that its not just being surrounded by assholes...

It's true with regular depression. With clinical depression there's a chemical imbalance and no amount of situation changing will "fix" it.

Which anti-depressants are you on? Maybe switch or get your dosage lowered?

Except the color blue

You really need to talk to your doctor ASAP. That twitching and jittering could become permanent (it's called Tardive Dyskenesia) and it's not very pleasant. We used to see it a lot in schizophrenics who were on megadoses of Thorazine back in the day.

Tardive dyskinesia is actually something that happens from antipsychotics through antagonism of dopamine receptors (less likely to occur with atypical antipsychotics). Antidepressants don't cause tardive dyskinesia since they act through seritonergic, norepinephrine and to a lesser extent dopaminergic pathways (Wellbutrin is a norepinephrine and dopamine reuptake inhibitor). Antipsychotics can certanily convert a person into mania if they have not been diagnosed with bi-polar disorder but that usually manifests in feelings of grandeur, excess energy, etc. Tremor is a side effect that can be caused by several different antidepressants. If it takes too long to get in and talk to your doctor, go see your pharmacist first. Do follow up with it though.

Actually, Prozac and Zoloft can cause Tardive Dyskinesia, as well as Trazodone and and Elavil. Granted, the risk is less with these antidepressants than with Neuroleptic drugs, but it CAN happen.

Another risk is seratonin syndrome, from SSRIs pushing your levels too high. I once had a grand mal which was likely from a mixture of sertraline and tramadol. Apparently tramadol has a low abuse potential because its SSRI activity means that you'll pitch a fit before you get high.